# SDR DALA2015101606353

- Difficulty date: October 16, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 76,171 hours, 10,489 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, REWORK OF LOWER WING SKIN.  GROUP A FASTENER HOLES.  STG L 9.5/NDT, STEP 3C. HFEC.  FOUND CRACK INDICATION OF HOLES 1 AND 2. REPAIRED IAW AMDS 5724-01010-03B, JOB 006-001, STEP 3D, NO FURTHER CRACK INDICATION.
